# SDR SWIA202056242

- Difficulty date: December 7, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Angle
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE VERTICAL STABILIZER'S LH AND RH FRONT SPAR TO FUSELAGE SPLICE STRAP RIB ATTACH ANGLES ARE GOUGED ON THEIR OUTBOARD SIDES. (MARKED WITH RED GREASE PENCIL)   (C-CHECK) RO 2/9/2021   REMOVED GOUGED DAMAGE ON VERTICAL STAB FRONT SPAR TO FUSELAGE SPLICE STRAP RIB ATTACH LH AND RH ANGLES , FOUND OUT OF LIMIT , FABRICATED NEW AND REPLACED WITH PER CRJ 200 SRM 51-12-00 ,SRM 51-42-21 AND BOMBARDIER DWG 600-21108 REV B.
